Vitamins & Supplements Community
Excessive multivitamins
About This Community:

Vitamins are substances that your body needs to grow and develop normally; if you have low levels of certain vitamins, you may develop a deficiency disease. Supplements can also be important to provide your body with extra nutrients depending on the activities you do. Discuss topics including vitamin deficiency, food to counter vitamin deficiency, sufficient vitamin levels, and supplements.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Excessive multivitamins

i just bought a blackmores multivitamin and mineral supplement. When i eat the tablet once a day, i will start to pee green yellowish. Is it harmful if i keep continue on like that taking my supplement ?
2 Comments Post a Comment
Blank
Avatar_f_tn
Does not sound normal,either have it checked,or change to another to see if you have the same reaction,You do not say if it is combined with meds?
Blank
Avatar_f_tn
Many multivitamin products also contain minerals such as calcium, iron, magnesium, potassium, and zinc. Minerals (especially taken in large doses) can cause side effects such as  increased urination, But usually colour yellow is because of B- vitamin being taken but mostly the greenish yellow is common with a few people who takes multi vitamins  so it is usually harmless but please recheck with your doctor if taking an extra mineral supplement to your multivitamin is necessary given the colour of the urine
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Vitamins & Supplements Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
Apr 16 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
Top General Health Answerers
Avatar_m_tn
Blank
Eshan95
Sri Lanka